# SDR 200609121

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000057
- Aircraft time: 4,587 hours, 3,050 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 7727 CMH TO DEN AT GEAR EXTENSION THE STEERING FAIL MESSAGE APPEARED ON EICAS.  CREW ABORTED THE APPROACH AND RAN QRH AND DECLARED EMERGENCY.  LANDED WITH NO EVENT.  OCM RESET MAU 2 CIRCUIT WITH BREAKER.
